# SDR AALA202408085437

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N409AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 9178
- Aircraft time: 15,826 hours, 4,407 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 69973102
- Part serial: 69973M8511
- Condition: Unsecure
- Location: Zone 800
- Part time: 11,028 hours, 3,005 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R3 DOOR ESCAPE SLIDE ENCLOSURE DOOR NOT SECURED. REPLACED R3 DOOR SLIDE ASSEMBLY PER TASK CARD 26L00025012.
